# SDR DALA2014070503973

- Difficulty date: July 4, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 61,933 hours, 45,822 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENLOGATED HOLES FOUND ON SUPPORT OF MID CARGO DOOR BARRIER.  SUPPORT REMOVED, NEW SUPPORTS FABRICATED,TREATED AND PAINTED IAW SRM 51-10-3 PAR 21 AND 14, 51-30-2, 53-24-0 FIG 13 AND DWG 5926003 REV AB.
